# SDR HEEA0013688

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: 206064611001
- Condition: Leak
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL POROUS FABRIC.  NEEDS INSIDE COATING DUE TO POSSIBLE PIN HOLE LEAK.
